# SDR AALA20170530004

- Difficulty date: May 30, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 70,471 hours, 8,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 382-508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BETWEEN FUSELAGE BS 382 AND 508 AT RBL 11 IS SPONGY.  REMOVED AND REPLACED THE FLOOR PANEL IAW DRAWING 151W8123-2 AND 51-00-05-1.
